Norms and exclusion theorems.
Numerische Mathematik, Tome 2 (1960), pp. 137-141
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1960__2_131452,
author = {F.L. BAUER and C.T. FIKE},
title = {Norms and exclusion theorems.},
journal = {Numerische Mathematik},
pages = {137--141},
year = {1960},
volume = {2},
zbl = {0101.25503},
url = {http://geodesic.mathdoc.fr/item/NUMA_1960__2_131452/}
}
F.L. BAUER; C.T. FIKE. Norms and exclusion theorems.. Numerische Mathematik, Tome 2 (1960), pp. 137-141. http://geodesic.mathdoc.fr/item/NUMA_1960__2_131452/